

1 March 2021

Dear families

Suggested Timetable for families with difficulties accessing MS Teams / Tapestry

As communicated in the Remote Learning Update 4 letter, please follow the below timetable and links to access remote learning from Monday 1st – Friday 5th March 2021 if your child is finding difficulty accessing MS Teams / Tapestry or you have requested a device and are waiting for an invitation to collect it from the academy.

Please also be reminded of the remote learning tasks which are in addition to the below timetable, provided via Purple Mash (https://www.purplemash.com/sch/dixonsmusicprimary). These are set by the class teacher for your child to complete daily. The class teacher will endeavour to provide feedback via the platform. Please email your child's class email address (manchester@dixonsmp.com) with photos of any completed work or if your child requires a reminder for the login credentials.

Time	Duration	Subject
9:00am	Up to 45	Maths
	minutes	Monday 1 st March: https://classroom.thenational.academy/lessons/using-and-explaining-addition-
		strategies-60t6ce
		Tuesday 2 nd March: https://classroom.thenational.academy/lessons/using-and-explaining-addition-
		and-subtraction-strategies-6hk38c
		Wednesday 3 rd March: https://classroom.thenational.academy/lessons/adding-and-subtracting-
		<u>using-multiples-of-10-100-1000-10-000-and-100-000-60upcc</u>
		Thursday 4 th March: <a classroom.thenational.academy="" href="https://dassroom.thenational.academy/lessons/adding-and-subtracting-using-using-and-subtracting-using-using-and-subtracting-usi</td></tr><tr><td></td><td></td><td>the-round-and-adjust-strategy-chk64e</td></tr><tr><td></td><td></td><td>Friday 5<sup>th</sup> March: https://classroom.thenational.academy/lessons/adding-and-subtracting-using-</td></tr><tr><td></td><td></td><td>partitioning-61h3cd</td></tr><tr><th>9:45am</th><th>15 minutes</th><th>Break</th></tr><tr><td>10:00am</td><td>Up to 45</td><td>English Grammar / Writing</td></tr><tr><td></td><td>minutes</td><td>Monday 1<sup>st</sup> March: https://classroom.thenational.academy/lessons/to-learn-about-tigers-and-their-
		<u>appearance-c5j3cc</u>
		Tuesday 2 nd March: https://classroom.thenational.academy/lessons/to-practise-and-apply-
		knowledge-of-the-letter-string-fer-including-test-70rp8c
		Wednesday 3 rd March: https://classroom.thenational.academy/lessons/to-practise-using-formal-
		conjunctions-chj3cr
		Thursday 4 th March: https://dassroom.thenational.academy/lessons/to-write-the-opening-
		paragraph-of-a-non-chronological-report-6grp2e
		Friday 5 th March: https://classroom.thenational.academy/lessons/to-write-the-appearance-
		paragraph-of-a-non-chronological-report-c5j3jd
10:45am	15 minutes	Yoga
10.434111	13 minutes	https://www.youtube.com/watch?v=X655B4ISakg
11.00	Lin to AF	
11:00am	Up to 45	Reading
	minutes	Monday 1 st March: https://classroom.thenational.academy/lessons/to-engage-with-the-text-and-the-main-character-70r34d
		Tuesday 2 nd March: https://classroom.thenational.academy/lessons/to-make-inferences-about-the-main-character-6wwp8d
		Wednesday 3 rd March: https://classroom.thenational.academy/lessons/to-ask-questions-when-reading-to-help-with-our-comprehension-cgup8c
		Thursday 4 th March: https://dassroom.thenational.academy/lessons/to-consider-the-authors-
		characterisation-6th3gd
		Friday 5 th March: https://classroom.thenational.academy/lessons/to-reflect-upon-the-story-and-
		victoria-society-6nh68t
		Wictoria-Society-Unitroot
11:45am	45 minutes	Lunch and break
12:30pm	Up to 45	Afternoon lesson
TZ.30hill	UP 10 43	Atternoon resson

	minutes	Monday 1 st March: https://classroom.thenational.academy/lessons/how-do-we-know-about-prehistoric-britain-61 Tuesday 2 nd March: https://classroom.thenational.academy/lessons/which-animals-lived-in-prehistoric-britain-cgw6cd Wednesday 3 rd March: https://classroom.thenational.academy/lessons/what-were-the-different-periods-in-the-stone-age-crtkad Thursday 4 th March: https://dassroom.thenational.academy/lessons/what-is-the-solar-system-c5jk6r Friday 5 th March: https://classroom.thenational.academy/lessons/what-is-the-solar-system-c5jk6r
1:15pm	10 minutes	Break
1:25pm	Up to 45	Revision of Knowledge Organisers (incl. CGP Revision Guides for Year 6) / Wellbeing Session
	minutes	using <u>Universal Strategies Documents</u> / <u>Mathletics</u> / <u>Times Tables Rockstars</u>
2:10pm	Up to 20	PE
	minutes	https://www.youtube.com/watch?v=BDigyoBrHms
2:30pm	Up to 10	Mindfulness
	minutes	https://www.youtube.com/watch?v=ZToicYcHIOU

Thank you for your continued support and stay safe.

Mr Robbins-Ross

Principal